MathSciNet Relay Station
MathSciNet bibliographic data
MR1992828 (2004d:14064) 14K10
Keel, Sean; Sadun, Lorenzo Oort's conjecture for $A\sb g\otimes\Bbb C$. J. Amer. Math. Soc. 16 (2003), no. 4, 887–900 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement